| Catalog Number |
AK-09601 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "the 6 fr catheter was placed and the cath-gard was locked onto the sheath.A 5 fr catheter placed through the cath-gard and blood quickly started leaking through the hemostasis valve into the cath-gard.The catheter in the sheath was a pacing catheter.The patient was fine post the procedure, there was no patient harm or consequence.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description